Couldn't find what you looking for?

TRY OUR SEARCH!

When I was between 14-18 I had back pains due to a bad bed and sports work outs and was taking perscritption naproxen for the pains. I know its probably a long shot but I'm wondering if there could be a link in taking the naproxen off and on as a teen and developing keratosis pilaris. Some of the reasons that lead me to thinking it might is: Nobody else in any of my family has keratosis. The bumps which at the time everyone thought was acne on my shoulders, upper arms and chest started around that time and has spread to entire body since then. I've read that naproxen can inhibit the excretion of sodium and lithium and maybe its not keratin that is causing the problem. There was only one thing that ever even helped to clear it up a little bit and that was some sort of alcohol based rub that left my skin too dry so I had to stop using it.

Loading...

Hi there, it's possible that your taking the drug caused keratosis but at the same time, you could still have gotten it from a family member who had the traits for it but didn't appear to. Does that sound like it makes sense?
Reply

Loading...